# SDR SWAA120329

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 50,996 hours, 41,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6545855
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR WEB CRACKED BETWEEN BS 986 TO BS 1016, RBL 38.  REMOVED AND REPLACED SHEAR WEB IAW SRM AND DWG.
